# SDR UALA2012090404966

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,155 hours, 7,209 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAV TANK EXHAUST VENT CUTOUT SKIN IS CORRODED AND CRACKED APPROX .5 INCH LOWER EDGE.  GAINED ACCESS, REMOVED VENT NOZZLE ASSY, STARTED REMOVING INNER DOUBLER REF AVO 1408.  REMOVED DAMAGE, MANUFACTURED REPAIR PIECES, STARTED INSTALLATION.  REPAIRED LEFT LAV TANK EXHAUST VENT CUTOUT PER ECRA NR 5300-01433.
